# SDR FDEA200905211769

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 STR 2R FRAME CRACKED,  REMOVED DAMAGED FRAME IAW SRM 51-40-02. FABRICATED NEW FRAME AND INSTALLED IAW SRM 51-40-20 AND SRM 53-00-07, FIG 201. CAT."A", MAJOR REPAIR.
